# SDR SWAA2024050782945

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 72,489 hours, 43,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY EXIT SIGN KNOCKED LOOSE<[01] REMOVED AND REPLACED MID CABIN EMERGENCY EXIT SIGN. OPS OK AT THIS TIME. REF AMM 33-51-01
